Neutral stochastic functional differential equations with Levy jumps under the local Lipschitz condition

Wei Mao, Liangjian Hu, Xuerong Mao

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)
91 Downloads (Pure)

Abstract

In this paper, a general neutral stochastic functional differential equations with infinite delay and Lévy jumps (NSFDEwLJs) is studied. We investigate the existence and uniqueness of solutions to NSFDEwLJs at the phase space Cg under the local Carathéodory type conditions. Meanwhile, we also give the exponential estimates and almost surely asymptotic estimates of solutions to NSFDEwLJs.
Original languageEnglish
Pages (from-to)1-24
Number of pages24
JournalAdvances in Difference Equations
Volume57
DOIs
Publication statusPublished - 21 Feb 2017

Keywords

  • neutral stochastic functional differential equations
  • Lévy jumps
  • phase space Cg
  • ocal Lipschitz condition
  • exponential estimates
  • almost surely asymptotic estimates

Fingerprint Dive into the research topics of 'Neutral stochastic functional differential equations with Levy jumps under the local Lipschitz condition'. Together they form a unique fingerprint.

Cite this